# SDR DL76L070037

- Difficulty date: January 16, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 76,182 hours, 11,689 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0856LU6
- Part serial: 162212
- Condition: Unserviceable
- Location: Rt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER START, F/O'S PITOT HEAT LIGHT FAILED TO EXTINGUISH.  REPLACED F/O'S AUX PITOT PROBE PER M/M.  LEAK CHECKED PER M/M SYSTEM CHECKS NORMALLY.
